# SDR UPS204014

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69157683
- Condition: Corroded
- Location: Bs 211.8-227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORROSION ON INTERCOSTAL BETWEEN BS 211.8 AND BS 227.8 LBL 1.5.  REMOVED CORR AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-1.  REMOVED INTERCOSTAL AND INSTALLED NEW PART.
